# SDR ASAA2018122427511

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,515 hours, 6,724 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 350 CRUISE RT PACK LITE ILLUMINATED WOULD NOT EXTINGUISH AFTER MASTER CAUTION RESET. AFTER RUNNING THE CHECKLIST IT WOULD HAVE US TURN UP THE CONTROL TEMP TO COOL PACK AND PUSH THE PACK TRIP RESET THE PACK LITE THEN WENT OUT. AFTER 20 MINS RT PACK LITE CAME ON AGAIN, REPEATED CHECKLIST PROCEDURE PACK LITE REMAINED OFF. GROUNDED - YES. PERFORMED CTC #2 PER B737-900 AMM 21-61-00-700-806-002 PREVIOUS LEG SHOWED SRADA EXIT ACTUATOR FAULT, NO CURRENT FAULTS SYS VERIFIED OK WITH GREEN "GO" LIGHT RAN RT PACK NO DEFECTS NOTED.
